unFORTUN(E)ately

Unfortunately I am in a bugger of a funk. I’m not sure I’m allowed to blame it on the drugs this early on. I took my last BCP yesterday and I took my sixth Lupron injection this morning. I am not even taking the stimms yet! I am awaiting the arrival of the ever popular “Aunt Flo.” Then it’s off to my first wanding (for this round anyway) and an FSH and an E2 level. Follistim will be added by the weekend and then the fun REALLY begins!

I am getting nervous for all the usual reasons PLUS the fact that I am so depressed already. It just hit me yesterday. I was fine right up until I awakened Sunday morning. C. and I even had a really nice date night Saturday. Can I blame it on the weather? I am so discouraged with myself. To be losing my grip this early in the game?! Do you think some mean sneak greased the handle? I hate when these funks hit me with a surprise attack. I prefer to at least see them coming and have a chance to brace myself. I was not planning to brace myself until NEXT weekend.

Well that is my total update . . . not much, eh? I am trying to “pep talk” my way through this, I know I can do it, it’s just a matter of how ugly it might get at the lowest point. It is, however, survivable! There is comfort in that.

I sincerely hope that the reader(s) of this post is (are) faring better than the the writer!

This too shall pass . . .

Advertisements

6 Responses to “unFORTUN(E)ately”

  1. Lindy Says:

    Sorry to hear you’re in a funk. It’s absolutely not too early to blame it on the lupron. They don’t call it “Loopy Lupron” for nothing.

    My RE’s nurse said I’d feel crappy on lupron and better once I started stims. She was wrong in my case, but that must be the more typical experience.

    Hope you’re feeling better soon. And in the mean time, just get through it, I guess.

    Ugh.

  2. PortLairge Says:

    I lacked motivation and enegy while I was on the luron. I felt so bad. It improved when I started stims. I think this is normal and hopefully AF wil come and get this show on the road.

  3. LeggyP Says:

    I say blame it on the drugs. Hope you feel better soon.

    P.S. Enjoyed meeting with you and appreciated the distraction during this difficult time.

  4. Fertility Faux Pas Says:

    Hey Beagle…Just found your blog. Sounds like I’m just a few days ahead of you on my first IVF journey, so I can definitely relate to what you are going through right now.

    Lupron has left me feeling exhausted, headache-y and mildly depressed. Believe me, it’s not just you! Best of luck to you with your cycle.

  5. Beagle Says:

    Thanks for all the permissions to blame it on the drugs! I’m hanging in . . . I appreciate the support! A LOT!

  6. Liz Says:

    Hi Beagle, came across your blog. I’m on day 5 of stims. Sorry you’re feeling so down. It is a combination of the lupron and IF in general. It definitely takes a toll on a person. Hope AF arrives soon and you can begin. Lots of luck with this cycle.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: